Existence and approximation of robust stationary points on polytopes

G. van der Laan, A.J.J. Talman, Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)333-352
Number of pages19
JournalSIAM Journal on Control and Optimization
Volume37
Issue number2
Publication statusPublished - 1999

Cite this

@article{fb42538b9f3d4934b31e804b53bda1cf,
title = "Existence and approximation of robust stationary points on polytopes",
author = "{van der Laan}, G. and A.J.J. Talman and Z.F. Yang",
note = "DP96103 Pagination: 19",
year = "1999",
language = "English",
volume = "37",
pages = "333--352",
journal = "SIAM Journal on Control and Optimization",
issn = "0363-0129",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

Existence and approximation of robust stationary points on polytopes. / van der Laan, G.; Talman, A.J.J.; Yang, Z.F.

In: SIAM Journal on Control and Optimization, Vol. 37, No. 2, 1999, p. 333-352.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Existence and approximation of robust stationary points on polytopes

AU - van der Laan, G.

AU - Talman, A.J.J.

AU - Yang, Z.F.

N1 - DP96103 Pagination: 19

PY - 1999

Y1 - 1999

M3 - Article

VL - 37

SP - 333

EP - 352

JO - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

SN - 0363-0129

IS - 2

ER -